# SDR ASAA1149743

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C3354717
- Condition: Galled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BOLT REPLACEMENT FOUND STRINGER 35 TO AFT PRESSURE BULKHEAD FITTING GALLED.  REPLACED AFT PRESSURE BULKHEAD STRINGER FITTING IAW B737 400 SRM 51 40 05 AND B737 400 AMM 20 50 11 912 002.
